# SDR VJ32003F00006

- Difficulty date: December 9, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Condition: Failed
- Location: Hyd Pump
- Component: Pump
- Component part number: X030001B
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION AFTER BLOWING GEAR DOWN AND CYCLING GEAR MOTOR WINDING SMELLED AS BURNED OUT.  GEAR WOULD NOT CYCLED AFTER THAT AND WOULD POP CIRCUIT BREAKER TO THE HYDRAULIC PUMP RCCB.  MOTOR ACTED AS IF THE LOAD WAS TO HEAVY FOR THE MOTOR TO PRODUCE THE RECOMMENDED PRESSURE TO RETRACT GEAR.
